# SDR C2XA08CL098

- Difficulty date: August 24, 2008
- Submitted: September 12, 2008
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 145718
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT NR 2285 THE CREW REPORTED A BURNING SMELL IN THE COCKPIT WHEN THE WINDSHIELD HEAT COMES ON AND GOES AWAY WHEN WINDSHIELD HEAT IS TURNED OFF.  MX INSPECTED AND PERFORMED OPS CHECKS AND COULD NOT DUPLICATE BURNING SMELL.  THE NR 1 WINDSHIELD GROUND WIRE WAS RETORQUED BUT NO DAMAGE WAS FOUND TO EITHER NR 1 OR NR 2 WINDSHIELD HEAT WIRING.
